# SDR CALA2023102003128

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Y765, Fr12-Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION LOC. FR16 +Y 600 . REMOVED AND REPLACED SEAT TRACK Y765 BETWEEN FR12 TO FR24 IAW SR M 51-42-11. EMP: V935975 WC: 79857 STA: ST ENG BFM
